# SDR JR2R20250720816

- Difficulty date: July 20, 2025
- Submitted: July 20, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87306
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000414
- Aircraft time: 20,309 hours, 12,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661605
- Condition: Corroded
- Location: Zone 200
- Part time: 20,309 hours, 12,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL (DOUBLER) BETWEEN FRAMES 17 TO 20, AT RBL 48, IS CORRODED OUT OF LIMTS. REPLACED
